# SDR DALA2022021400933

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 71,735 hours, 26,842 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 2L. CORRECTIVE ACTION: INDICATOR PULLED LOOSE FROM REST OF ASSEMBLY. RESET INDICATOR LIGHT IN RECEPTACLE. NOW OPS NORMAL. (2117306)
